# SDR SWI2025F00273

- Difficulty date: February 28, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 45,532 hours, 40,187 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Thermoswitch
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE FROM DEN, RECEIVED AN ANTI ICE DUCT WARNING BELOW 10,000Â€™ THAT CLEARED AND THEN RETURNED. LEFT WING WAS INDICATED ON SYNOPTIC PAGE. RAN QRH AND MESSAGE PERSISTED, THEN CLEARED AND BEGAN RECURRING SO OFTEN IT BECAME A NEARLY CONTINUOUS STREAM OF AURAL MESSAGES. MESSAGES AND WARNINGS EVENTUALLY STOPPED OCCURRING AFTER DESCENDING ON DIVERT BACK.    (FLIGHT 5052 - FILED CLOSED)    PLEASE REFERENCE AML 1549162  PLEASE REFERENCE AML 1549163ODI EVENT. PREVIOUS HISTORY NOTED. TROUBLESHOT PER FIM 36-20-00. PER FIM FOLLOWED STEP 2C DUE TO NOT BEING ABLE TO DUPLICATE ON GROUND. REMOVED LEADING EDGE REF CRJ 200 AMM 57-41-01. EXAMINED PICCOLO TUBE FOR DEFECTS REF CRJ 200 AMM 30-11-41. DUCTS SERVICABLE AT THIS TIME. INSPECTED AND TESTED ALL THERMAL SWITCHES REF CRJ 200 AMM 36-21-07. FOUND THERMAL SWITCH S3WK TO HAVE AN ABNORMALLY HIGH RESISTANCE VALUE OF 22K OHMS COMPARED TO THE OTHER THERMAL SWITCHES WHICH TESTED AROUND 314 OHMS EACH. SUSPECT BAD THERMAL SWITCH. REMOVED AND REPLACED THERMAL SWITCH REF CRJ 200 AMM 36-21-07.  CHECKED CONTINUITY OF BLEED HARNESS. NO DEFECTS NOTED. REINSTALLED LEADING EDGE REF CRJ 200 AMM 57-41-01. PERFORMED OPERATIONAL TEST OF BLEED AIR LEAK DETECTION AND WARNING SYSTEM REF CRJ 200 AMM 36-21-00 NO DEFECTS NOTED. PERFORMED OPERATIONAL TEST OF THE ANTI ICE SYSTEM REF 30-12-00. NO DEFECTS NOTED. VERIFIED LEADING EDGE HEATED PROPERLY. NO FURTHER ISSUES FOUND AT THIS
